Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 11, Pages 1857–1869 (Mi zvmmf10296)  

A global attractor for one semilinear hyperbolic equation with memory operator

A. B. Aliyevab, S. E. Isayevac

a Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, ul. F. Agaeva 9, Baku, AZ, 1141, Azerbaijan
b Azerbaijan Technical University, pr. H.Cavid 25, Baku, AZ, 1073, Azerbaijan
c Baku State University, ul. Akademika Z. Khalilova 23, Baku, AZ, 1148, Azerbaijan

Abstract: The mixed problem for a semilinear hyperbolic equation with a memory operator is considered. The existence of a minimal global attractor for this problem is proved.

Key words: minimal global attractor, hysteresis, memory operator, semilinear hyperbolic equation.

DOI: https://doi.org/10.7868/S0044466915110034

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:11, 1823–1835

Bibliographic databases:

UDC: 519.63
MSC: Primary 5L72; Secondary 35B40, 35B41, 35L20
Received: 07.07.2014

Citation: A. B. Aliyev, S. E. Isayeva, “A global attractor for one semilinear hyperbolic equation with memory operator”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015), 1857–1869; Comput. Math. Math. Phys., 55:11 (2015), 1823–1835

Citation in format AMSBIB
\Bibitem{AliIsa15}
\by A.~B.~Aliyev, S.~E.~Isayeva
\paper A global attractor for one semilinear hyperbolic equation with memory operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 11
\pages 1857--1869
\mathnet{http://mi.mathnet.ru/zvmmf10296}
\crossref{https://doi.org/10.7868/S0044466915110034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423047}
\elib{https://elibrary.ru/item.asp?id=24730742}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 11
\pages 1823--1835
\crossref{https://doi.org/10.1134/S0965542515110032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365036400005}
\elib{https://elibrary.ru/item.asp?id=25172841}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947241905}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10296
  • http://mi.mathnet.ru/eng/zvmmf/v55/i11/p1857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:32
    References:41
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021